Alert archive / Indiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 1, NWS Northern Indiana

December 31, 2006Noble County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Dec 31, 2006, 9:30 PM EST for Noble County, Indiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 31, 2006, 9:30 PM EST (02:30 UTC)
Expired
Dec 31, 2006, 10:02 PM EST
In force
32 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

County Noble County, IN

The radar

The Northern Indiana radar (KIWX), 20 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 2.5 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2007-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2007-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
512 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 010231
SVRIWX
INC113-010330-
/O.NEW.KIWX.SV.W.0001.070101T0230Z-070101T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
930 PM EST SUN DEC 31 2006

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NOBLE COUNTY IN NORTHEAST INDIANA

* UNTIL 1030 PM EST

* AT 928 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS SEVERE STORM WAS LOCATED NEAR KNAPP LAKE...OR
  ABOUT 9 MILES NORTHWEST OF TRI-LAKES...AND MOVING NORTHEAST AT 40
  MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  BEAR LAKE...WOLFLAKE AND KIMMEL...
  ALBION...
  BRIMFIELD AND COSPERVILLE...
  ROME CITY...WOLCOTTVILLE AND LISBON...
  KENDALLVILLE...

LAT...LON 4128 8564 4134 8522 4153 8519 4153 8565

$$
2 follow-up statements
000 
WWUS53 KIWX 010246
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
946 PM EST SUN DEC 31 2006

INC113-010330-
/O.CON.KIWX.SV.W.0001.000000T0000Z-070101T0330Z/
NOBLE IN-
946 PM EST SUN DEC 31 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EST
FOR NOBLE COUNTY...

AT 945 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR BRIMFIELD...OR
ABOUT 8 MILES WEST OF KENDALLVILLE...AND MOVING NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
AVILLA...ROME CITY...WOLCOTTVILLE AND LISBON.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4128 8564 4134 8522 4153 8519 4153 8565

$$
000 
WWUS53 KIWX 010302
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1002 PM EST SUN DEC 31 2006

INC113-010312-
/O.CAN.KIWX.SV.W.0001.000000T0000Z-070101T0330Z/
NOBLE IN-
1002 PM EST SUN DEC 31 2006

...THE SEVERE THUNDERSTORM WARNING FOR NOBLE COUNTY IS CANCELLED...

AT 1001 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT
OF THE AREA AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4128 8564 4134 8522 4153 8519 4153 8565

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 31, 6:25 PM EST, 3 hours 5 minutes earlier.

Area forecast discussion, Dec 31, 6:25 PM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
625 PM EST SUN DEC 31 2006

.AVIATION...

WEAK AFTERNOON INSTABILITY AND STRONG MID LEVEL SPEED MAX AND SHORT
WAVE HELPED GENERATE SHOWERS THIS AFTERNOON. BACK EDGE OF THIS RAIN
JUST NOW EXITING TAF SITES AT ISSUANCE TIME AND BRIEF CLEARING
IMMEDIATELY FOLLOWING. SATELLITE SHOWS THIS CLEARING WILL BE BRIEF
AS ANOTHER STRONG SHORT WAVE IN ILLINOIS IS ROTATING NORTH AROUND
APPROACHING UPPER LOW. REGIONAL RADAR MOSAICS SHOW AREA OF SHRA AND
EMBEDDED TSRA WITH THIS FEATURE IN EASTERN ILLINOIS MOVING NORTH
NORTHEAST. EXPECT THIS AREA TO POSSIBLY BRUSH KFWA AND MOVE THROUGH
KSBN IN A FEW HOURS. HAVE OPTED TO KEEP THUNDER OUT OF TAFS WITH
MAIN ISSUANCE BUT IF LIGHTING CONTINUES MAY NEED TO UPDATE TO ADD
MENTION. KSBN THE MOST LIKELY LOCATION AS THIS WAVE WILL LIKELY BE
TOO FAR WEST FOR THUNDER AT KFWA. COULD STILL SEE SOME SHRA SO KEPT
A TEMPO GROUP THERE. SHOULD SEE CIGS LOWER OVERNIGHT BEHIND THIS
SHORT WAVE. YET ANOTHER WAVE MONDAY AS UPPER LOW MOVES BY TO THE
NORTH. WITH COLD AIR ADVECTION AND POCKET OF MOISTURE...EXPECT SOME
SHRA OR SHSN...DEPENDING ON STRENGTH OF LIFT AND DEPTH OF MOISTURE.
EXPECT PCPN TO BE LIGHT BUT IF IT IS INDEED SHSN THERE COULD BE SOME
VIS RESTRICTIONS BY MID DAY. HAVE OPTED TO NOT INTRODUCE ANY PCPN
MENTION AT THIS TIME BUT DID LOWER THE CIGS TO LOWER END MVFR.

&&

.SHORT TERM...
TONIGHT AND MONDAY.

SHORT RANGE MODELS ARE IN FAIRLY SIMILAR AGREEMENT IN TERMS OF
SYNOPTIC FEATURES OVER THE NEXT 24 HOURS.  THUS...WILL USE A BLEND
OF BOTH...AND WILL ALSO EMPLOY SHORT TERM ANALYSIS OF SFC
OBS...RADAR AND SATELLITE.

AN UPR LVL CLOSED LOW OVER ERN MISSOURI THIS AFTN WILL PIVOT NE
TOWARD LAKE MICHIGAN BY 06Z MONDAY...THEN IT WILL MOVE INTO SRN
ONTARIO BY 12Z MONDAY.  THIS LOW WAS ASSOCD WITH A SFC LOW AND
ATTENDANT OCCLUDED FRONT.  THE OCCLUDED FRONT WILL PASS ACRS THE
REGION BETWEEN 22Z AND 02Z.  MEANWHILE...AN EMBEDDED VORT MAX WILL
ROTATE AROUND THE UPR LOW ACRS THE FCST AREA BETWEEN 00Z AND 06Z.
WARM...MOIST ADVECTION AND LOW LVL CONVERGENCE OUT AHEAD OF THE
OCCLUDED FRONT WILL SPREAD SHOWERS ACRS THE ERN TWO THIRDS OF THE
FCST AREA LATE THIS AFTN AND EVENING.  THE UPR LVL VORT
MAX...COMBINED WITH STEEPENING MID LVL LAPSE RATES...WILL GENERATE
SHOWERS ACRS THE NW CWFA THIS EVENING.  FOR ALL LOCATIONS...THERE
WILL BE ENOUGH INSTABILITY TO WARRANT A CHANCE OF THUNDERSTORMS.
WILL MAKE A LAST MINUTE DECISION AS TO HOW HIGH POPS SHOULD BE THIS
EVENING. AFTER MIDNIGHT...ANOTHER VORT MAX ROTATES INTO THE FCST
AREA.  HOWEVER...MID LVL COLD AIR ALOFT WILL BE NE OF THE
REGION...SO CHC/S OF PCPN WILL LOWER SIGNIFICANTLY TO AROUND 30 OR
40 PERCENT.  AS FOR TEMPERATURES TONIGHT...LATEST OBSERVATIONS
INDICATE TEMPERATURES IN THE UPPER 50S TO LOWER 60S ACRS W CNTRL AND
SW INDIANA...AND SOME OF THIS WARM AIR WILL LIKELY MAKE IT INTO THE
SRN AND ERN PARTS OF THE FCST AREA LATE THIS AFTN/EARLY EVENING.
THEN...AS CAA TAKES PLACE OVERNIGHT...TEMPS WILL FALL INTO THE UPPER
30S WEST TO THE LOWER 40S BY SUNRISE MONDAY MORNING.  WITH A
MODERATE SFC PRESSURE GRADIENT AND SOME CAA/MIXING OF STRONGER WINDS
FROM ALOFT (MOMENTUM TRANSFER)...WILL MAINTAIN WIND GUSTS TO AROUND
30 MPH IN THE FCST OVERNIGHT.

ON MONDAY...AS AFOREMENTIONED UPR LVL LOW MOVES AWAY FROM THE
REGION...A SECONDARY S/WV TROF WILL DIVE FROM THE UPR MS RIVER
VALLEY INTO THE REGION.  THIS FEATURE WILL WARRANT A 30 TO 40
PERCENT CHANCE OF PCPN.  12Z GFS AND 12Z NAM-WRF ARE OFFERING MIXED
SOLUTIONS AS TO WHETHER THE SATURATED CLOUD DEPTH WILL BE COLDER
THAN -10 C...A TYPICALLY USED THRESHOLD TO INDICATE A 50 PERCENT CHC
OF ICE CRYSTAL EXISTENCE IN THE CLOUD LAYER FOR SNOW GROWTH.  THE
DIFFERENCE BETWEEN THE TWO MODELS STEMS FROM THE AMOUNT OF MID LVL
MOISTURE EXPECTED ACRS THE AREA...WITH THE NAM-WRF FAIRLY DRY...AND
THE GFS MORE MOIST. IF THE SATURATED CLOUD DEPTH IS NOT COLDER THAN
-10 C...THEN THE ODDS FOR SNOW GROWTH WILL BE LIMITED...AND THE PCPN
WOULD FALL IN THE LIQUID FORM.  CURRENT FORECAST HAS A CHC OF RAIN
AND SNOW SHOWERS...AND FEEL INCLINED TO LEAVE AS SUCH AS THERE IS
STILL SOME UNCERTAINTY AT THIS POINT IN TIME.  IF ANY SNOW DOES
FALL...AIR TEMPS AND GROUND TEMPS WILL BE TOO WARM FOR ANY SNOW TO
STICK.  HIGHS ON MONDAY WILL SHOW LITTLE DIURNAL RISE GIVEN CAA AND
MAINLY OVERCAST CONDITIONS.  HIGHS WILL MAINLY BE IN THE LOWER 40S.
&&

.LONG TERM...
THE PRECIP WILL NOT LAST LONG INTO MONDAY EVENING FOR THE CWA.
THEREFORE HAVE ONLY A SMALL CHANCE IN OUR EASTERN COUNTIES. LEFT THE
PRECIP AS CHANCE FOR RAIN/SNOW AS MODEL SOUNDINGS ARE NOT SHOWING A
CLEAR CUT WINNER. THE WARM LAYER IS SHALLOW AND NOT TOO WARM. THEN
HIGH PRESSURE MOVES OVER THE CWA INTO THURSDAY. GFS SHOWS AN UPPER
LEVEL SHORTWAVE MOVING THROUGH MICHIGAN TUESDAY NIGHT BUT THE
NAM-WRF DOES NOT SHOW THIS...REGARDLESS THE SHORTWAVE IS LOOKING TO
BE DRY. ANOTHER DRY SHORTWAVE WILL MOVE THROUGH THE CWA ON
WEDNESDAY. GFS HAS MADE A CHANGE FOR THE END OF THIS WEEK. IT HAS
NOW MOVED THE SMALL UPPER TROUGH FROM ARKANSAS TO SOUTHERN
INDIANA/KENTUCKY/TENNESSEE...WHICH HAS ALSO CAUSED THE MODEL TO
BRING PRECIP INTO THE CWA LATE THURSDAY NIGHT. IT HAS ALSO WEAKENED
THE SURFACE LOW AND NO CLOSED LOW NOW. REGARDLESS THE SYSTEM IS
PROGGED TO MOVE UP THE EAST COAST...WHICH WILL GIVE OUR CWA PRECIP
MAINLY IN THE EASTERN PART. BUT SINCE THE CHANGE AND THAT FRIDAY IS
SEVERAL DAYS OUT YET...MADE NO CHANGES TO FRIDAY. THEN THERE WILL BE
A SHORT DRY PERIOD BEFORE A LOW MOVES CLOSE TO US FROM THE WEST.
FRIDAY NIGHT THE LOW IS PROGGED TO BE OVER SOUTHERN
WISCONSIN/NORTHERN ILLINOIS AND THEN MOVE FROM NORTHERN MICHIGAN
INTO CANADA ON SATURDAY. THIS SYSTEM WILL BE BRINGING IN THE NEXT
ROUND OF RAIN FOR THE CWA. RIGHT NOW LOOKS TO BE A PRE FRONTAL WAVE
THROUGH EARLY SATURDAY AND THEN THE COLD FRONT THROUGH MID DAY
SATURDAY...OF COURSE THIS IS THE TIMING RIGHT NOW. THIS FRONT AND
RAIN THEN SHOULD BE OUT OF THE CWA BY SATURDAY EVENING. HIGH
PRESSURE THEN FOR SATURDAY NIGHT INTO NEXT SUNDAY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 AM EST TUESDAY FOR LMZ043-LMZ046.

&&

SHORT TERM/AVIATION...HICKMAN/LASHLEY
LONG TERM...98
Hazardous weather outlook, Dec 31, 8:00 AM EST, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
800 AM EST SUN DEC 31 2006

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-011030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
700 AM CST SUN DEC 31 2006 /800 AM EST SUN DEC 31 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

A STRONG STORM SYSTEM WILL BRING A LARGE AREA OF RAIN TO THE WESTERN
GREAT LAKES REGION TODAY INTO TONIGHT. RAINFALL AMOUNTS OF AROUND A
HALF INCH WITH ISOLATED ONE INCH AMOUNTS ARE POSSIBLE. THIS
RAINFALL WILL CAUSE RISES ON AREA RIVERS AND STREAMS WITH SOME
MINOR FLOODING POSSIBLE...ESPECIALLY OVER NORTHWEST INDIANA AND
NORTHWEST OHIO.  THERE WILL BE A CHANCE OF THUNDERSTORMS THIS
EVENING...MAINLY ACROSS SOUTHERN LOWER MICHIGAN AND NORTHWEST
INDIANA.  ALTHOUGH THUNDERSTORMS ARE NOT EXPECTED TO BE
SEVERE...SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL AND
LOCALLY GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-011030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
800 AM EST SUN DEC 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT
A STRONG STORM SYSTEM WILL MOVE ACROSS IOWA TODAY AND INTO WISCONSIN
TONIGHT. SOUTHEAST WINDS TODAY BETWEEN 20 AND 25 KNOTS WILL VEER
SOUTHWEST TONIGHT AND CAUSE WAVES TO INCREASE TO BETWEEN 3 AND 5
FEET TONIGHT. THERE WILL BE A CHANCE OF THUNDERSTORMS THIS
EVENING. ALTHOUGH THUNDERSTORMS ARE NOT EXPECTED TO BE
SEVERE...SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL AND
LOCALLY GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS CONDITIONS FOR MARINERS ARE EXPECTED TO PERSIST INTO
MONDAY EVENING...INCLUDING WINDS UP TO 25 KNOTS AND WAVES UP TO 6
FEET.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Dec 31, 8:47 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
847 PM EST SUN DEC 31 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND DMG     10 NE WINAMAC           41.16N  86.47W
12/31/2006                   PULASKI            IN   LAW ENFORCEMENT

            421 W & 700 N TREE LIMB STRUCK CAR
Local storm report, Dec 31, 8:48 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
848 PM EST SUN DEC 31 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND DMG     WINAMAC                 41.05N  86.60W
12/31/2006                   PULASKI            IN   LAW ENFORCEMENT

            TREE DOWN
Local storm report, Dec 31, 9:09 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
909 PM EST SUN DEC 31 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     2 N WINAMAC             41.08N  86.60W
12/31/2006                   PULASKI            IN   LAW ENFORCEMENT

            CARPORT BLOWN OFF HOUSE AND DOG KENNEL BLOWN ACROSS YARD
Local storm report, Dec 31, 9:20 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
920 PM EST SUN DEC 31 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             1 E WINONA LAKE         41.22N  85.80W
12/31/2006  M1.00 INCH       KOSCIUSKO          IN   NWS EMPLOYEE

            45-50 MPH WINDS
Local storm report, Dec 31, 9:20 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
920 PM EST SUN DEC 31 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             1 E WINONA LAKE         41.22N  85.80W
12/31/2006  M0.25 INCH       KOSCIUSKO          IN   NWS EMPLOYEE

            45-50 MPH WINDS

Nearby

Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.